Approximation of positive $C_0$-semigroups of operators
Differencialʹnye uravneniâ, Tome 27 (1991) no. 7, pp. 1245-1250
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_7_a16,
author = {S. I. Piskarev},
title = {Approximation of positive $C_0$-semigroups of operators},
journal = {Differencialʹnye uravneni\^a},
pages = {1245--1250},
year = {1991},
volume = {27},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_7_a16/}
}
S. I. Piskarev. Approximation of positive $C_0$-semigroups of operators. Differencialʹnye uravneniâ, Tome 27 (1991) no. 7, pp. 1245-1250. http://geodesic.mathdoc.fr/item/DE_1991_27_7_a16/